Jump to content

Misery


[tw...]

Recommended Posts

My doctor says the same thing, maybe they are right, that is, there should be no problems from benzo. But the problems from our central nervous system will clearly be present. It seems to me that our central nervous system, like the brain, partly re-cognize the world, as newborn babies who cry can sleep poorly, be hyperactive, have sudden mood swings. I think that young children experience about the same thing, the only thing is, they don't know about adult problems. 8) therefore, how long our nerves will get used to the new reality is a big question.
Link to comment
Share on other sites

I’ve also heard from doctor that everyone is fine max 10 days after jump. Rest is just anxiety

 

Well, it’s 5 months and I’m much worse than before. And anxiety is only one of „inconvenience”

Link to comment
Share on other sites

Stop listening to doctors when it comes to the brain and medication  :)

 

The brain is too complex to be completely understood by anybody. They (the wrong ones) are full of themselves. Brainwashed by their education, and you are just a number.

 

Find a good one. Mine at least says she doesn't know everything. I can discuss things with her. She has progressive thinking and is not stubborn. Willing to work with people.

Link to comment
Share on other sites

Miserable simply means suffering most of the day, fear, panic and hopelessness. I try to distract but can’t block it out for long.

Today has been a particularly dreadful day.

Link to comment
Share on other sites

So I jumped July 1st, 1 month off basically.  I would describe my symptoms as very miserable as well.  Depression, anxiety, fear, get dizzy.  Do you think it's going to be months of this?  Sometimes I wonder if this is all withdraw or something else going on.  It's for sure suffering.
Link to comment
Share on other sites

Hi guys,

 

Doctors don’t know much about the severity and longevity of withdrawal symptoms that occur for weeks, month and even years for some people…

 

Snoop, u r just a month off… way too early to feel better… sorry, my acute phase with all the horrifying symptoms lasted the first 3 months… then started to feel better, however as month passed by, some symptoms went away for good, others morphed into new ones… at some point I counted almost 40 symptoms total that I experienced, NOT all at the same time though…

 

Feeling miserable just basically becomes the norm… u won’t pay too much attention to it as time passes, unfortunately the healing process ca take much longer than the doctors are aware 😔

 

Just distract, ride the waves as they come, cause the more symptoms and the weirder that are, it is likely from withdrawal…

 

Hang in there, having a good friend or family member to vent to, or having a comedy on tv greatly helped me…

 

Karla

Link to comment
Share on other sites

×
×
  • Create New...